# SDR FOTR21046

- Difficulty date: May 14, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 21046
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 8 Slat
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT OTBD UPSTOP PAD CUTOUT IS CRACKED WITH PREVIOUS STOP DRILL.  REPAIRED ON FASI WO 21046, NR 15200.
